# SDR ASOA201000484

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT LOWER WEB AT FS 280 BETWEEN RBL 11 & RBL 13.  REMOVED CORROSION FROM RT LOWER WEB.  ALL WORK DONE IAW SRM 53-11-10-201-003-A01.  PERFORMED UT THICKNESS INSP OF BLEND AREA ON RT LOWER WEB  IAW NDT INSP PROCEDURE UT-3 MINIMUAL MATERIAL REMAINING IS .035",  RT LOWER WEB IS IN SERVICEABLE CONDITION WITH THE REMAINING THICKNESS OF 0.35" IAW SRM 53-11-10-201-003-A01. APPLIED A023 PROTECTION COATING OF REWORKED AREA IAW SRM 53-11-10-201-003-A01 AND SRM 51-21-16-001-001.
